Should I Use a Moisturizer or Aquaphor on Red/pink Skin Post Treated

Should I Use a Moisturizer or Aquaphor on Red/pink Skin Post Treated with a month of Carac cream? Which is less likely to cause irritation? Or should I just leave it dry? I am 8 weeks post treatment? Thank you

Doctor Answers 2

Redness from Carac will fade

I believe that neither the moisturizer nor the ointment will help the area.  The area is red due to inflammation and not irritation at this point and it will fade.  I know you may be frustrated because it is 8 weeks post treatment, but I promise you that it will fade.  If there are any breaks in the skin, then I would recommend the aquaphor.

 


Naples Dermatologic Surgeon
4.0 out of 5 stars 2 reviews

Redness from Carac will fade

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I believe that neither the moisturizer nor the ointment will help the area.  The area is red due to inflammation and not irritation at this point and it will fade.  I know you may be frustrated because it is 8 weeks post treatment, but I promise you that it will fade.  If there are any breaks in the skin, then I would recommend the aquaphor.

 


Naples Dermatologic Surgeon

Tincture of time

The skin will stay pink for a while no matter what you do. You just need some time. You can use whatever you normally use to moisturize. 

Tincture of time

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The skin will stay pink for a while no matter what you do. You just need some time. You can use whatever you normally use to moisturize. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.